# SDR GTIA1000154

- Difficulty date: December 14, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N505NK
- Make and model: Airbus A319-132
- Aircraft serial: 2485
- Aircraft time: 19,793 hours, 9,475 cycles
- Engine: Iae V2524A5
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Indication
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O AT FLAP RETRACTION (END INHIBIT) MULTIPLE (15-20) CARGO DOOR OPEN ECAMS CAME ON & WENT OFF.  VERIFIED AFT CARGO DOOR CLOSED AND LOCKED.  AFT CARGO DOOR OPEN ECAM WARNING IS ERRONEOUS AND INTERMITTENT. TRANSFERRED TO DMI NR520295-1 IAW MEL 52-70-01H CAT "C" DUE 12-24-2010.  MX PROCEDURES WERE COMPLIED WITH.
